A 18-year-old male asked:
new user to injecting the drug meth i have bruising on about most of the veins i shot my neck and my right upper back hurts?
4 doctor answers
Dr. Leila Hashemi answered
21 years experience Internal Medicine
Bad question : please seek help. You need to find a rehab to quit. You are only 18 and you are on a very dangerous road.
Answered on Sep 29, 2016
Dr. Eric Weisman answered
36 years experience Neurology
Thank you for: trusting Health Tap. Meth is a nasty drug. Very addicting. Very dangerous. What do we need to do to get you to stop using it ? If you think you need to be looked at tonight by all means have somebody take you to the ER. Make sure you do not have liver or heart problems or pancreatitis.
Answered on Sep 28, 2016
Dr. Diane Minich answered
37 years experience Family Medicine
Stop using meth: and go to the ER and be checked out now. Meth hs many bad effects and destroys your body. Please get help now.
Answered on Dec 8, 2020
Dr. Ed Friedlander answered
44 years experience Pathology
Please stop, Alan: Listen bro. You're only 18. You have your life ahead of you. Meth will ruin it. People I've autopsied who've died of meth have torn their flesh from their bones. Is THIS what you really want? These people are NOT your friends. Pick up the phone and call a pastor, physician, or anyone who can help you stop.
Answered on Nov 27, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have red bumps on the back ot my tongue and a yellow and white patch in the middle and my neck hurts
I have a pain on my right side of neck and towards the right shoulder then getting downwards to my hand with tiffness and tightness even in my legs
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month